# SDR IPXA2020051555325

- Difficulty date: May 14, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 59,968 hours, 13,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drum
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA** SUPPLEMENTAL SDR ** FUELER REPORTED LH ENTRY DOOR WILL NOT OPEN . FOUND DOOR OPERATING HANDLE IN THE EMERGENCY POSITION AND EMERGENCY OVERRIDE LEVER IN THE SAFE POSITION. DEFERRED L1 ENTRY DOOR PER MLE 52 10 3 1 2 1 PLACARD INSTALLED. NO DMP.R/R L1 DOOR AFT DRUM AND SUPPORT ASSY AMM 52-11-09 PB 403. R/R DR JAM LINER AMM 25-23-03. R/R DR ELEC ACTUATOR AMM 52-11-01 PB 401. R/R DR AIR MOTOR AMM 52-11-05 PB 4001. RESERVICED NITRO BOTTLE AMM 12-25-04-600-800. OP TEST OF DOOR NORMAL/EMERGENCY OK. THIS CLOSES M707292
